About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 869603, 13 pages
http://dx.doi.org/10.1155/2013/869603
Research Article

Travelling Waves of a Diffusive Epidemic Model with Latency and Relapse

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 21 December 2012; Accepted 25 February 2013

Academic Editor: Zhen Jin

Copyright © 2013 Zhiping Wang and Rui Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiping Wang and Rui Xu, “Travelling Waves of a Diffusive Epidemic Model with Latency and Relapse,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 869603, 13 pages, 2013. doi:10.1155/2013/869603